Alert archive / New York / Special Weather Statements in 2015
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Aug 3, 2015, 10:32 PM EDT for Saratoga County, New York. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2015, 10:32 PM EDT (02:32 UTC)
- Expired
- Aug 3, 2015, 11:00 PM EDT
- In force
- 28 min
- Issued by
- NWS Albany, NY
County Saratoga County, NY
The radar
The Albany radar (KENX), 70 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 2.5 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 456 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1286 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
224
WWUS81 KALY 040232
SPSALY
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1032 PM EDT MON AUG 3 2015
NYZ039-041-050-082-040300-
NORTHERN FULTON-NORTHERN SARATOGA-SOUTHERN FULTON-SOUTHERN SARATOGA-
1032 PM EDT MON AUG 3 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SARATOGA AND
EASTERN FULTON COUNTIES...
AT 1030 PM EDT...A STRONG THUNDERSTORM WAS NEAR MAYFIELD...OR NEAR
GLOVERSVILLE...MOVING EAST AT 35 MPH.
WINDS OF AROUND 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GLOVERSVILLE...JOHNSTOWN...BROADALBIN...EDINBURG...NORTHVILLE...
MAYFIELD...NORTHAMPTON BEACH PUBLIC CAMPGROUND...CRANBERRY CREEK...
KINGS...MOUNT PLEASANT...GREENFIELD...BERKSHIRE...BLEECKER...SMITHS
CORNERS...FAIRCHILDS CORNERS...KINGSBORO...SKY RANCH...JACKSON
SUMMIT...MUNSONVILLE AND SOUTH GREENFIELD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED PPOR DRAINAGE FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4323 7433 4322 7432 4322 7422 4325 7422
4325 7414 4326 7414 4331 7389 4309 7383
4303 7439 4321 7443
TIME...MOT...LOC 0230Z 260DEG 30KT 4314 7430
$$
WASULAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Aug 3, 8:26 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Aug 3, 8:26 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 826 PM EDT MON AUG 3 2015 .SYNOPSIS... A PRE FRONTAL TROUGH FOLLOWED BY A COLD FRONT THROUGH TONIGHT. THERE STILL COULD BE ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS. AN UPPER LEVEL DISTURBANCE WILL LINGER OVER QUEBEC THROUGH MUCH OF THE WEEK...BRINGING COOLER AIR INTO OUR REGION...AND TRIGGERING SCATTERED SHOWERS DURING THE AFTERNOON AND EVENING TUESDAY AND WEDNESDAY...MAINLY NORTH OF I90 AND OVER THE HIGHER TERRAIN.&& .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... AS OF 730 PM EDT...WE ARE STILL DEALING WITH WIDELY SCATTERED SHOWERS AND THUNDERSTORMS. ONE CELL IN THE MOHAWK VALLEY LOOKED STRONG TO POTENTIALLY SEVERE SO A SEVERE THUNDERSTORM WARNING WAS ISSUED ON THAT CELL. THESE WERE TIED INTO A PRE-FRONTAL TROUGH...SLOWLY EXISTING THE REGION BUT A COLD FRONT STILL WELL TO OUR WEST. INSTABILTY STILL WAS AROUND 1000 J/KG...MID LEVEL LAPSE RATES AROUND 6.5 C/KM AND 0-6KM BULK SHEAR WAS CLOSE TO 40 KTS. THESE INGREDIENTS ARE JUST ENOUGH TO PRODUCE LOCALLY STRONG TO SEVERE THUNDERSTORMS FOR AT LEAST A COUPLE MORE HOURS. SCATTERED SHOWERS AND POSSIBLY AN ADDITIONAL NON SEVERE THUNDERSTORM COULD LINGER INTO THE EVENING HOURS...DIMINISHING AROUND OR A LITTLE AFTER MIDNIGHT...EXCEPT SOUTH AND EAST OF ALBANY...WHERE THE THREAT MIGHT LINGER AWHILE LONGER AS THE COLD FRONT APPROACHES. SOME STRATUS MIGHT FORM THE RESULT OF LOW LEVEL MOISTURE OVERNIGHT AND JUST ENOUGH WIND TO LIFT ANY FOG INTO A STRATUS DECK. LEFT OVERNIGHT LOWS ALONE...AS THEY DIP BACK INTO THE 60S...WITH SOME UPPER 50S NORTH AND WEST OF THE CAPITAL REGION. IT WILL STILL BE SOMEWHAT MUGGY WITH DEWPOINTS GENERALLY AVERAGING AROUND 60. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... AS OF 730 PM EDT...WE ARE STILL DEALING WITH WIDELY SCATTERED SHOWERS AND THUNDERSTORMS. ONE CELL IN THE MOHAWK VALLEY LOOKED STRONG TO POTENTIALLY SEVERE SO A SEVERE THUNDERSTORM WARNING WAS ISSUED ON THAT CELL. THESE WERE TIED INTO A PRE-FRONTAL TROUGH...SLOWLY EXISTING THE REGION BUT A COLD FRONT STILL WELL TO OUR WEST. INSTABILTY STILL WAS AROUND 1000 J/KG...MID LEVEL LAPSE RATES AROUND 6.5 C/KM AND 0-6KM BULK SHEAR WAS CLOSE TO 40 KTS. THESE INGREDIENTS ARE JUST ENOUGH TO PRODUCE LOCALLY STRONG TO SEVERE THUNDERSTORMS FOR AT LEAST A COUPLE MORE HOURS. SCATTERED SHOWERS AND POSSIBLY AN ADDITIONAL NON SEVERE THUNDERSTORM COULD LINGER INTO THE EVENING HOURS...DIMINISHING AROUND OR A LITTLE AFTER MIDNIGHT...EXCEPT SOUTH AND EAST OF ALBANY...WHERE THE THREAT MIGHT LINGER AWHILE LONGER AS THE COLD FRONT APPROACHES. SOME STRATUS MIGHT FORM THE RESULT OF LOW LEVEL MOISTURE OVERNIGHT AND JUST ENOUGH WIND TO LIFT ANY FOG INTO A STRATUS DECK. LEFT OVERNIGHT LOWS ALONE...AS THEY DIP BACK INTO THE 60S...WITH SOME UPPER 50S NORTH AND WEST OF THE CAPITAL REGION. IT WILL STILL BE SOMEWHAT MUGGY WITH DEWPOINTS GENERALLY AVERAGING AROUND 60. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/... TUESDAY...THE COLD FRONT WILL BE NEAR WRN NEW ENGLAND BY DAYBREAK. THE SFC DEWPT BOUNDARY WILL STILL BE PROGRESSING EAST ACROSS ERN NY. THE NAM IS ADVERTISING ALOT OF INSTABILITY FOR TUE WITH A DEEPLY SHEARED ENVIRONMENT. THE GFS HAS LESS AGAIN...BUT THERE IS A SMALL AREA OF HIGH INSTABILITY FROM THE THE MASS PIKE SOUTH AND EAST INTO NW CT. SPC DOES HAVE LITCHFIELD CTY CLIPPED BY THE MARGINAL RISK. MID LEVEL LAPSE RATES WILL BE AROUND 6.5C/KM WITH ANOTHER SHORT-WAVE ROTATING AROUND THE UPPER LEVEL LOW. WILL HAVE TO MONITOR FOR SOME STRONG STORMS WITH GUSTY WINDS AND SMALL HAIL /NO ENHANCED WORDING YET/...ESPECIALLY FROM THE CAPITAL DISTRICT SOUTH AND EAST. LOW- LEVEL COLD ADVECTION WILL BE ONGOING DURING THE LATE MORNING INTO THE PM. DOWNSLOPING EFFECTS OFF THE ERN CATSKILLS/ERN DACKS MAY ALLOW MAX TEMPS TO GET INTO THE MID AND U80S IN THE HUDSON RIVER VALLEY/CAPITAL REGION. EXPECT M70S TO L80S IN MOST OTHER LOCATIONS...EXCEPT OVER THE SRN DACKS/SRN GREENS WHERE SOME U60S TO L70S ARE POSSIBLE IN THE COLD ADVECTION REGIME...AS H850 TEMPS LOWER TO +10C TO +16C FROM NW TO SE OVER THE FCST AREA BY THE LATE PM. A SLIGHT TO LOW CHC OF THUNDERSTORMS WILL CONTINUE UNTIL SUNSET. TUESDAY NIGHT...WITH THE LOSS OF THE DIURNAL HEATING THE SCT SHOWERS AND THUNDERSTORMS WILL DIMINISH QUICKLY. THE ISOLD-SCT SHOWERS MAY LINGER THE LONGEST OVER THE SRN DACKS. LOWS WILL GENERALLY BE IN THE MID 50S TO AROUND 60F WITH SOME U40S TO L50S OVER THE SRN DACKS/SRN GREENS. HUMIDITY LEVELS WILL BE QUITE COMFORTABLE. WED-WED NIGHT...THE FCST AREA WILL STILL BE UNDER THE INFLUENCE OF THE UPPER LEVEL LOW CENTERED OVER S-CNTRL QUEBEC. IN THE CYCLONIC FLOW ANOTHER PIECE OF SHORT-WAVE ENERGY WILL SWING ACROSS UPSTATE NY AND NEW ENGLAND. THE BEST CHC OF ISOLD-SCT SHOWERS DUE TO THE CYCLONIC VORTICITY ADVECTION WILL BE NORTH AND WEST OF THE CAPITAL REGION. H500 TEMPS WILL BE AROUND -15C TO -18C FROM ALY NORTH AND WEST. THE H500 HEIGHTS ARE ABOUT 2-3 STD DEVS BELOW NORMAL BASED ON THE LATEST GEFS FOR WED. H850 TEMPS WILL BE 1-2 STD DEVS BELOW NORMAL. HIGHS ON WED WILL BE IN THE M60S TO L70S OVER THE MTNS...AND MID AND U70S IN THE VALLEYS...WITH A FEW 80F READINGS NEAR KPOU. CLEARING SKIES AND LIGHT TO CALM WINDS WILL ALLOW FOR COOL NIGHT FOR THE FIRST WEEK OF AUG...WITH HIGH PRESSURE BUILDING IN. LOWS WILL RANGE FROM THE U40S TO M50S OVER THE FCST AREA. && .LONG TERM /THURSDAY THROUGH MONDAY/... A RETURN TO MUCH MORE COMFORTABLE WEATHER IS IN STORE FOR THIS PERIOD...AND IS EXPECTED TO LAST. HOWEVER...WEAK DISTURBANCES INTERMINGLED WITH WEAK HIGH PRESSURE WILL MEAN RATHER SMALL CHANCES FOR SHOWERS ON SOME DAYS...PARTICULARLY THE MORE SOUTHERN ZONES... WHICH WILL BE IN CLOSER PROXIMITY TO A QUASI-STATIONARY MID-ATLANTIC FRONTAL BOUNDARY. IF ANYTHING...THE LATTER PORTION OF THE EXTENDED PERIOD IS EXPECTED TO HAVE THE DRIEST CONDITIONS...GOOD NEWS FOR WEEKENDERS. HIGH TEMPERATURES IN THE MID AND UPPER 70S...AND LOW TEMPERATURES IN THE 50S WILL BE EXTREMELY COMMON...WITH LITTLE DAY-TO-DAY VARIATION. THE NORMAL HIGHS AND LOWS AT ALBANY...RESPECTIVELY...ARE IN THE LOWER 80S AND LOWER 60S. && .AVIATION /01Z TUESDAY THROUGH SATURDAY/... THERE IS STILL THE POSSIBILITY OF CONVECTION DIRECTLY IMPACTING THE TAF SITES THROUGH THE EVENING HOURS. FOR NOW...WE FELT THE BEST THREAT WAS ALL THE SITES BUT KPOU...SO INCLUDED TEMPOS FOR AN HOUR OR SO AT ALL THE TAFS BUT KPOU FOR A THUNDERSTORM AND MVFR CONDITIONS. OTHERWISE...WE ARE LOOKING MAINLY AT VFR CONDITIONS THROUGH MIDNIGHT. AFTER THAT...WE WILL CONTINUE WITH IFR FOG AT KGFL AFTER 08Z...MVFR FOG AND PERHAPS MVFR STRATUS AT THE OTHER SITES. WE DISSIPATE ALL FOG BY 12Z. THAT IS ABOUT THE TIME THE REAL COLD FRONT WILL ACTUALLY BEGIN TO WORK ACROSS THE TAF SITES. THE FRONT DOES NOT LOOK TO BE ALL THAT ACTIVE...BUT FOR NOW...DID INCLUDE A VCSH AT KGFL AFTER 17Z. FOR NOW DID NOT INCLUDE ANY VCSH AT THE OTHER TAF SITES. A THUNDERSTORM IS REMOTELY POSSIBLE AT ANY OF THE TAF SITES MIDDAY OR AFTERNOON. THE WIND WILL BE GENERALLY BE SOUTH 5-10KTS THIS EVENING...A LITTLE LIGHTER OVERNIGHT INTO THE EARLY MORNING HOURS. A SOUTH WIND WILL BECOME SOUTHWEST TO WEST BY MIDDAY TUESDAY...AVERAGING AROUND 10KTS...WITH GUSTS CLOSER TO 20 KTS. OUTLOOK... TUE NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. WED: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA. WED NITE-THU NITE: NO OPERATIONAL IMPACT. NO SIG WX. FRI-FRIDAY NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA. SAT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA. && .FIRE WEATHER... A PRE-FRONTAL TROUGH AND COLD FRONT WILL KEEP THE CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE EVENING HOURS. SOME OF THE THUNDERSTORMS COULD CONTAIN SOME HAIL GUSTY WINDS AND HAIL. AN UPPER LEVEL COULD GENERATE AN ADDITIONAL SHOWER OR THUNDERSTORM...MAINLY NORTH OF THE CAPITAL REGION ON TUESDAY. OTHERWISE LOOK FOR A REDUCTION IN HEAT AND HUMIDITY...ESPECIALLY ON WEDNESDAY. WITH A COLD POOL ALOFT AN ADDITIONAL SHOWER IS REMOTELY POSSIBLE ON WEDNESDAY BUT OTHERWISE IT IS DRY. THE RH VALUES INCREASE TO 75 TO 100 PERCENT TONIGHT. THE RH VALUES WILL LOWER TO 35 TO 55 PERCENT TUESDAY AND WEDNESDAY AFTERNOON. SOUTH WIND WILL BECOME LIGHT OVERNIGHT. THE WIND WILL BECOME WEST TO SOUTHWEST 5 TO 15 MPH TUESDAY AFTERNOON AND WEST TO NORTHWEST AT 10 TO 20 MPH ON WEDNESDAY. THE NEXT CHANCE FOR A WETTING RAIN WILL BE FRIDAY. && .HYDROLOGY... WIDELY SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING...SOME OF WHICH HAVE CONTAINED VERY HEAVY DOWNPOURS (LOCALIZED TWO INCH RAINFALL AMOUNTS). HOWEVER...RIVER BASIN AVERAGES WILL BE CLOSER TO A QUARTER INCH. OTHER THAN THE USUAL LOCALIZED PONDING OF WATER...THERE SHOULD NOT BE MUCH IF ANY RESPONSE ON ANY OF THE SIGNIFICANT CREEKS OR RIVERS ACROSS THE REGION. MORE WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON...MAINLY NORTH OF THE CAPITAL REGION. LITTLE OR NO HYDRO PROBLEMS ARE EXPECTED WITH THESE AT THIS TIME. MAINLY DRY TUESDAY NIGHT THROUGH THURSDAY. THEN...A MORE WIDESPREAD RAIN IS POSSIBLE FOR FRIDAY. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...HWJIV NEAR TERM...HWJIV SHORT TERM...HWJIV LONG TERM...ELH AVIATION...HWJIV FIRE WEATHER...HWJIV HYDROLOGY...HWJIV/BGM/WASULA
Hazardous weather outlook, Aug 3, 6:55 PM EDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 655 PM EDT MON AUG 3 2015 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-041100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 655 PM EDT MON AUG 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. SCATTERED MAINLY NON-SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING HOURS. THESE STORMS WILL TRACK TO THE EAST NORTHEAST BETWEEN 20 AND 30 MPH. BRIEF HEAVY RAINFALL MAY RESULT IN PONDING ON AREA ROADWAYS. THUNDERSTORMS WILL WEAKEN TONIGHT WITH THE LOSS OF SUNSHINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF MAINLY NON SEVERE THUNDERSTORMS TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 3, 8:28 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
828 PM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM TSTM WND DMG FORT PLAIN 42.93N 74.62W
08/03/2015 MONTGOMERY NY FACEBOOK
TREE LIMBS DOWN
&&
EVENT NUMBER ALY1500231
SNDLocal storm report, Aug 3, 9:05 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
905 PM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 1 S BROADALBIN 43.05N 74.20W
08/03/2015 FULTON NY FACEBOOK
TREE DOWN
&&
EVENT NUMBER ALY1500232
SNDLocal storm report, Aug 3, 9:33 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
933 PM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG PALATINE BRIDGE 42.91N 74.57W
08/03/2015 MONTGOMERY NY TWITTER
TREES DOWN NEAR THRUWAY
&&
EVENT NUMBER ALY1500233
SNDSpecial weather statement, Aug 3, 9:57 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
957 PM EDT MON AUG 3 2015
NYZ039-040-047-048-051-040230-
MONTGOMERY-SOUTHERN FULTON-SCHOHARIE-WESTERN SCHENECTADY-WESTERN
ALBANY-
957 PM EDT MON AUG 3 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MONTGOMERY...
NORTHWESTERN ALBANY...SCHOHARIE...SOUTHWESTERN SCHENECTADY AND
SOUTHEASTERN FULTON COUNTIES...
AT 956 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM FORT PLAIN TO NEAR RICHMONDVILLE TO NEAR JEFFERSON...
AND MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
EPHRATAH AROUND 1000 PM EDT.
COBLESKILL AROUND 1005 PM EDT.
FONDA...MIDDLEBURGH...SCHOHARIE...CENTRAL BRIDGE...NORTH BLENHEIM
AND BREAKABEEN AROUND 1010 PM EDT.
JOHNSTOWN AND TRIBES HILL AROUND 1015 PM EDT.
AMSTERDAM...FORT JOHNSON...DELANSON...LIVINGSTONVILLE AND
PRESTON-POTTER HOLLOW AROUND 1020 PM EDT.
DUANESBURG AND HAGAMAN AROUND 1025 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE GLEN...MILLER
CORNERS...EAST JEFFERSON...HUNTERSLAND...SCOTCH BUSH...KILMARTIN
CORNERS...STONE ARABIA...DUANE MANSION...AURIESVILLE AND BRAMAN
CORNERS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4299 7474 4302 7415 4274 7412 4245 7423
4242 7460 4252 7471 4262 7463 4264 7463
4274 7467 4279 7467 4283 7465 4285 7471
TIME...MOT...LOC 0156Z 264DEG 45KT 4293 7463 4267 7458 4248 7466
HWJIVSpecial weather statement, Aug 3, 10:18 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1018 PM EDT MON AUG 3 2015
VTZ013>015-040245-
BENNINGTON-EASTERN WINDHAM-WESTERN WINDHAM-
1018 PM EDT MON AUG 3 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BENNINGTON AND
NORTHERN WINDHAM COUNTIES...
AT 1016 PM EDT...A STRONG THUNDERSTORM WAS OVER STRATTON...MOVING
EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BELLOWS FALLS...TOWNSHEND...STRATTON...CHARLESTOWN...SAXTONS RIVER...
WEST WARDSBORO...WINDHAM...ROCKINGHAM...JAMAICA...WARDSBORO...
GRAFTON...ATHENS...NORTH WESTMINSTER...WEST JAMAICA...BARTONSVILLE...
SOUTH LONDONDERRY...RAWSONVILLE...LAWRENCE FOUR CORNERS...PODUNK AND
STRATTON MOUNTAIN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED POOR DRAINAGE FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4310 7244 4292 7295 4308 7309 4324 7277
4322 7269 4324 7257 4323 7243 4315 7246
4312 7243
TIME...MOT...LOC 0216Z 260DEG 31KT 4304 7297
WASULASpecial weather statement, Aug 3, 10:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1032 PM EDT MON AUG 3 2015
NYZ039-041-050-082-040300-
NORTHERN FULTON-NORTHERN SARATOGA-SOUTHERN FULTON-SOUTHERN SARATOGA-
1032 PM EDT MON AUG 3 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SARATOGA AND
EASTERN FULTON COUNTIES...
AT 1030 PM EDT...A STRONG THUNDERSTORM WAS NEAR MAYFIELD...OR NEAR
GLOVERSVILLE...MOVING EAST AT 35 MPH.
WINDS OF AROUND 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GLOVERSVILLE...JOHNSTOWN...BROADALBIN...EDINBURG...NORTHVILLE...
MAYFIELD...NORTHAMPTON BEACH PUBLIC CAMPGROUND...CRANBERRY CREEK...
KINGS...MOUNT PLEASANT...GREENFIELD...BERKSHIRE...BLEECKER...SMITHS
CORNERS...FAIRCHILDS CORNERS...KINGSBORO...SKY RANCH...JACKSON
SUMMIT...MUNSONVILLE AND SOUTH GREENFIELD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED PPOR DRAINAGE FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4323 7433 4322 7432 4322 7422 4325 7422
4325 7414 4326 7414 4331 7389 4309 7383
4303 7439 4321 7443
TIME...MOT...LOC 0230Z 260DEG 30KT 4314 7430
WASULAThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 8:14 PM EDT | Special Weather Statement | ALY | Schenectady | 46 min |
| Aug 3, 8:24 PM EDT | Special Weather Statement | ALY | Saratoga | 51 min |
| Aug 3, 9:57 PM EDT | Special Weather Statement | ALY | Montgomery, Schoharie | 33 min |
| Aug 3, 10:51 PM EDT | Special Weather Statement | ALY | Rensselaer | 39 min |
| Aug 3, 11:15 PM EDT | Special Weather Statement | ALY | Rensselaer | 45 min |
| Aug 4, 11:58 AM EDT | Special Weather Statement | ALY | Rensselaer | 32 min |
| Aug 4, 12:20 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Greene, Rensselaer | 25 min |
| Aug 4, 12:44 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Rensselaer | 46 min |
| Aug 4, 12:48 PM EDT | Special Weather Statement | ALY | Columbia | 27 min |
| Aug 4, 1:10 PM EDT | Special Weather Statement | ALY | Rensselaer | 35 min |
| Aug 4, 1:24 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 51 min |
| Aug 4, 2:01 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 24 min |
| Aug 4, 5:49 PM EDT | Special Weather Statement | ALY | Columbia | 26 min |
| Aug 4, 6:03 PM EDT | Special Weather Statement | ALY | Columbia | 42 min |
| Aug 4, 6:08 PM EDT | Areal Flood Advisory | ALY | Columbia | 3 hr |
| Aug 3, 10:18 PM EDT | Special Weather Statement | ALY | Windham | 27 min |
| Aug 4, 3:59 AM EDT | Special Weather Statement | ALY | Berkshire | 31 min |
| Aug 4, 1:27 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 19 min |
| Aug 4, 4:46 PM EDT | Special Weather Statement | ALY | Berkshire | 29 min |
| Aug 4, 5:04 PM EDT | Special Weather Statement | ALY | Berkshire | 26 min |
| Aug 4, 5:11 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 49 min |
| Aug 4, 3:59 PM EDT | Special Weather Statement | ALY | 46 min |
Nearby
Special Weather Statements in New York, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.